MathSciNet Relay Station
MathSciNet bibliographic data
MR1866248 41A30 (42C40)
Candès, Emmanuel J.; Donoho, David L. Curvelets and curvilinear integrals. J. Approx. Theory 113 (2001), no. 1, 59–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement